Global univalence when mappings are not necessarily continuous
(Originally published in Journal of Mathematical Economics (1994) 23(5): 435-450) - This paper proposes a method of establishing the global univalence of a mapping without the assumption of continuity and the absence of points of inflection. When the functions are not continuous and the points of inflections are present, the use of a Jacobian to establish univalence presents some difficulties. The method of establishing univalency, presented in this paper, in turn generalizes the theorems on the uniqueness of competitive equilibrium and factor price equalization.
When requesting a correction, please mention this item's handle: RePEc:ren:journl:v:4:y:2012:i:1:p:89-104. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dr. Jerzy (Jurek) Konieczny)
If references are entirely missing, you can add them using this form.